Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Motivation. Kind of at a loss Sandra62

Posted by lymom3 on May 31, 2007, at 20:57:48

In reply to Re: Motivation. Kind of at a loss, posted by Sandra62 on May 31, 2007, at 17:35:21

Topamax was horrible for me. It put me in the hospital. I've never had problems like that with any medication. I am on the Trileptal now which is helping without the massive hair loss, gall bladder problems etc I had with Topamax. I am very thankful that the Lexapro works because I was in a horrible deep depression. Now that I am not depressed anymore, I'd like to actually want to participate in my life again. All SSRI's do this to me it seems. I just wish there was a decent way out of it...

Topamax did a great job of managing my moods. I maxxed out at 100mg and there was a 2 week period where everything was great and then the side effects kicked in. Hopefully you can get the mood management without the side effects.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lymom3 thread:760528
URL: http://www.dr-bob.org/babble/20070524/msgs/760668.html